# SDR AALA201803159014

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,056 hours, 10,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT THE AFT RIGHT FLIGHT ATTENDANT STATION IS INOPERATIVE.  REPLACED BATTERY. OPS CHECKED NORMAL IAW AMM 25-65-00.
